# SDR PNSA991001

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: Kidde, 478079
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH TO ANC, OVER THE OUTER MARKER THE CARGO FIRE LIGHT ILLUMINATED.  THE NUMBER 1 CARGO FIRE BOTTLE WAS DISCHARGED AND AN EMERGENCY DECLARED.  LANDING WAS UNEVENTFUL.  EMERGENCY CREWS OPENED CARGO COMPARTMENT AND FOUND NO SMOKE OR FIRE.  SMOKE DETECTORS WERE FOUND TO BE SATURATED WITH CONDENSATION.  REPLACED DETECTORS, NO FURTHER DISCREPANCIES WERE FOUND.
